# SDR 9510373224

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SAN, THE GREEN HYDRAULIC SYSTEM PRESSURE AND QUANTITY DECREASED TO ZERO.  ACCOMPLISHED MANUAL EXTENSION OF THE LANDING GEAR.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO LEAKS.  SERVICED GREEN HYDRAULIC RESERVOIR AND EXERCISED FLIGHT CONTROLS AND RESERVICED RESERVOIR.  OPS AND LEAK CHECKED OK.
